# SDR SWAA2015120846861

- Difficulty date: November 13, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N635SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27708
- Aircraft time: 61,842 hours, 48,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546593
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, FRAME CORRODED AT BS 500A, BETWEEN STRINGER 28L - 28R.  REPAIRED FRAME IAW SRM.
